# SDR SWAA2012091407624

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 30,330 hours, 17,693 cycles
- Engine: Cfmint CFM567B22
- Engine time: 30,331 hours, 17,693 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 890848
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DIVERT/DECLARED EMERGENCY/ENGINE SHUT DOWN.  ON CLIMBOUT NR 2 ENGINE LOUD BAND AND SHUTDOWN.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
